MAUDE Adverse Event Report: Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.28 12/14-M

Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.28 12/14-M
Model Number 01.29.202
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 20 days from primary due to infection.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 july 2026 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot.2606574:(b)(4) items manufactured and released on 07 april 2026.Expiration date: 13 march 2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.01.26.2852mhc double mobility hc liner d 28/dmf (k092265) lot.2528015: 108 items manufactured and released on 17 december 2025.Expiration date: 26 november 2030.No anomalies were reported.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
Mectacer Biolox Delta Femoral Ball Head
Common Device Name
MECTACER Head Biolox Delta dia.28 12/14-M
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114125
Report Number3005180920-2026-00823
Device Sequence Number5468343
Product Code LZO
UDI-Device Identifier07630030809132
UDI-Public07630030809132
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.202
Device Lot Number2606574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale